Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Problems about clomid - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   I have been taking provera for the last 5 days at 10mg a day and metformin at 500mg per day. I am supposed to start clomid today but I think I may be ovulating on my own. I havent for a few months. Is it possible for these drugs alone to cause this? I have cramping and egg white cervical mucus as Ive read online. I also see what looks like a ferning pattern on my ovulation microscope. Is it possible I am ovulating on my own from these meds and if so what do I do about the clomid??
Doctor :   hi
User :   Hello!
Doctor :   let me read your query
User :   Sure, its more of an OB/GYN question
Doctor :   i understand you are undegoing treatment for PCOD ?
User :   Right correct for polyscycstic ovarian syndrome
Doctor :   PROVERA can ocassially cause cramps
User :   but i also have a positive saliva ovulation test and increased cervical mucus so im wondering if im actually ovulting now from it i dont want to start the clomid if i am and i was told to start today, the day after i finished the provera
Doctor :   METFORMIN helps in the treatment of PCOD and clmid is helpful to induce ovulation properly in patients not ovulating normally
Doctor :   if the ovulation tests are positive, then the need for clomid, does not arise
Doctor :   are u there ?
Doctor :   It seems that you have moved out from the chat window
Doctor :   please log in again if u have any medical questions
Doctor :   bye for now
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor